# SDR AALA202408210997

- Difficulty date: July 28, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A811830
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT AFT BULKHEAD SUPPORT ANGLE AT STA 947.5, FROM LBL 20 TO RBL 20. REPLACED SUPPORT ANGLE PER AARD 51-00-05-01.
